1 Dec 2012
You can, but it will more than likely cause you more trouble than help. Try to find a Dr who will help you the correct way (and I do not mean a Methadone or Sub clinic). Also, get hooked up with a recovery group for support and to help you avoid relapse. Best to you. Hope this helps.
2 Dec 2012
Tramadol is a synthetic narcotic, or 'narcotic like synthetic analgesic' YET, it is very addictive! If you use this to help with opiate w/d you are putting yourself in danger, as stopping Trams abruptly may cause SIEZURES!
As balbanese has indicated, you are just subsituting for another opiate. It may help in the short run, but it will only makes things way worse in the long run, plus you run the risk of addiction and or siezures.
If you click on latest questions, you may find a question about Tramadol withdrawal, and the hell it is causing for another person.
I do hope you stay away from Trams, it can only make matters worse.
If you are in the Acute Withdrawal Phase, please look up The Thomas Recipe for otc and rx meds that will help you get off opiates.
Also, google Post Acute Withdrawal Syndrome, it will explain in detail, as to what is happening with brain chemistry when one is in the post acute phase.
It's no life sentence, so keep that in mind.
I wish you all the best and like balbanese said, a support group would behoove you greatly.
15 Dec 2012
So the tramadol / ultram not a good idea at all from my experience. Worst choice I ever made. For me quitting hydros was way easier. But then again my doctor had me on 200mg 4 times a day. And then I moved went to see a different Dr and they said they don't prescribe that to people and gave me one clonidine at night. The clonidine dose not help for me. Truly the b vitamins and all healthy stuff helps the best to restore your over all health. I'm on day 18 and sleep maybe 3 hours waking up once an hour every other day. I've been taking (opiates) for about 8 years and It's really messed me up. My pupils are different sizes can't sleep shaking everywhere can't stop. A hot bath makes it go away but only for a little while. There's nothing worse you could ever experience so if your not in it too far quit while your a head it only gets worse the longer you take things to mask the real problems.
My Dr prescribed (mirapex ) for low dopamine levels in my brain I would suggest l-tyrosine though as It's a better option and all natural. The sleep thing gets better with exercise as much as you think you can't do it push your self for a walk or even small jog you will notice the blood circulation helps with the rls. Cut down on smoking cigs little by little to as the will help with the circulation of the blood. Clonidine / trazodone / all that stuff to make you tires even valerian root has not worked for me. You almost feel crazy being around everyone while going on with no sleep but try the jog. Boost your circulation It's the only thing working for me. Good luck.
27 Jul 2013
Dodge the Trams. As stated earlier, they are synthetic opioids. I swapped between Trams and Loratabs many times, and the big diff is Trams are tiny, and weak individually, and you very easily could end up eating 10+ at a time to find that sweet spot. Kratom is helping me a lot, buttttt, same thing, only less severe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... He had the help of a doctor, who gave him detoxidine ( lofexamine hydrochloride ) and seroquel... He still feels the need to take detoxidine till ...
2 answers • 16 Nov 2010
I have been prescribed clonidine and i have tramadol left from an old script. my question is how well does the clonidine work and does tramadol help ...
3 answers • 16 Dec 2010
The reason I ask is because I have been an opiate addict for 3 years. Non stop all day every day. I was taking tramadol. The withdrawals are ...
4 answers • 19 Apr 2011
So I've been on tramadol 300mg a day for my broken spine about a year now. But I just found out I'm pregnant bc I'm allergic to ...
10 answers • 12 Aug 2012